RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 42–46 (Mi dan47574)  

MATHEMATICS

On solution of the inverse scattering problem for a quadratic pencil of one-dimensional Schrödinger operators on the whole axis

F. G. Maksudov, G. Sh. Guseinov

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baky

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 517.984.54
Received: 31.10.1985

Citation: F. G. Maksudov, G. Sh. Guseinov, “On solution of the inverse scattering problem for a quadratic pencil of one-dimensional Schrödinger operators on the whole axis”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 42–46

Citation in format AMSBIB
\Bibitem{MakGus86}
\by F.~G.~Maksudov, G.~Sh.~Guseinov
\paper On solution of the inverse scattering problem for a quadratic pencil of one-dimensional Schr\"odinger operators on the whole axis
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 42--46
\mathnet{http://mi.mathnet.ru/dan47574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0852287}
\zmath{https://zbmath.org/?q=an:0629.34013}


Linking options:
  • http://mi.mathnet.ru/eng/dan47574
  • http://mi.mathnet.ru/eng/dan/v289/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019